Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took 3 pills of Prednisone at once, sweating quite a bit, slight headache, pounding heart. What should I do ?

If your Prednisone prescription tells you to take 3 for 3 days, then 2 for 3 days and so you take all 3 pills at one time? I did, and I am afraid I should not have..I am sweating quite a bit, have a slight headache , but my heart is pounding and seems very fast to me. What should I do, this is my first day taking them?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

First of all, let me reassure you that what you have done is absolutely correct and there is no need to worry.

Prednisolone is a steroid, and we need to taper the dose and stop it (rather than stopping it abruptly). This is the reason the doctor said 3 for 3 days, 2 for 3 days and so on.

3 tablets should be taken together (as you have done).

Your current symptoms (sweating, pounding of heart, slight headache, etc) are related to anxiety. Please relax and you would be fine.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL:

My email:
Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor